Jump to content

.


Recommended Posts

Hi Susie

 

I think we spoke in chat, the night you didn't sleep :)

 

I am so glad you are feeling a bit better that's great news hun :)

 

You will and can get through this

 

Chig xx

Link to comment
Share on other sites

Susie, You have a good plan, a good doctor, and a good attitude. Plus you are patient. I have no doubt you will be successful, and before you know it, you will look up and see blue skies.

 

You seem good at getting the support you need, which is good, because this is a process that tests us regularly. May the Force be with yoU!

Link to comment
Share on other sites

I understand why you were overwhelmed thinking about titration, I was overwhelmed just trying to tie my shoes, this process creates mountains out of mole hills each and every day.  I agree with yram, you've got just the right attitude to get this done, I see the most success in people who think this way.  :thumbsup:

 

 

Link to comment
Share on other sites

Your husband sounds wonderful, I'm glad he's there to help make sure you don't leave the house half dressed.  :laugh:  It's good you're letting go of the bitterness about those who have drifted away, that only hurts you.  The only way people can understand this is to go through it themselves, and personally I wouldn't wish it on anyone, so here we are, stuck in this mess.

 

I didn't find this forum for the longest time, but even when I did, I really couldn't relate to everyone because most folks taper.  Many of them could laugh and joke around, but not me, I was in too much pain.  But I read, and I lurked and I didn't feel so alone because of it.  It's important to have the connection with people who get it, I remember there was a lady who did a cold turkey from a large amount of Klonopin just 5 days after me, she was my lifeline for many months and I'm still grateful to her to this day.

Link to comment
Share on other sites

Hi Susie,

 

Just was reading this thread.  I too crossed over to Diazepam from Clonazepam.  Now as high of a dose as you've had to endure...but high enough.  I found the crossover difficult...but was very happy I stuck with it as I have found the tapering from Diazepam easier than tapering from Clonazepam.  I am almost nearing the end - as of last night I am now down to 3mgs.  Weeks away from the "Benzo Free" land.  lol  These past few weeks have been intense since getting into the lower doses, but I knew it may happen and I'm trying my best to just ride it out. 

 

On a very positive note...I AM near the end and although it has been full of ups and downs, I have found the majority of my taper "tolerable".  Most days I get my kid ready and off to school, take care of the home (homemaker/stay-at-home mom), and even manage to get to SOME social events...not as many in my "pre Benzo life"...but that will come.  :)  Today I shopped with my mom and ENJOYED it...not just suffered through.  My most difficult time is all hormone related...from the time my period ends till ovulation.  I am often a wreck then...but it does end and then I can settle for a couple of weeks. 

 

I do find the Diazepam makes you very drowsy and often a bit depressed...but that isn't always there either.  I have days full of energy.  I can't believe the end is near, and although a bit nervous, I am also VERY excited to finally be off of these and let my body fully heal. 

 

You are SO strong and just keep remembering what SO many have told me here..."it's our body healing".  Hard to remember when you're in a slump...but it is SO true.

 

ALL the best...take care,

Schatje  :smitten:

Link to comment
Share on other sites

Just wanted to start a new thread, since the only other one I have is from when I first introduced myself recently. I was feeling very sad at that time, but started doing a bit better this weekend as my brain receptors adjust more & more to this K to V crossover, and so I want to begin a new, fresh thread where I can write about what's going on and can check in for friendly, positive support.

 

Working with a compassionate & knowledgeable Dr., and realize how lucky I am for that, since it is hard to find one who completely understands about this stuff. I went through a couple of Drs. over the last few months since I began tapering before I found the right one, so I just like to encourage anyone who doesn't have a good Dr. to keep looking until you find one who really knows his or her stuff about benzo tapering & withdrawal. 

 

Very glad Summer & the warm sunshine are finally here, and hope to be off all this medication by Thanksgiving so that I will truly have something extra special to give thanks for this year.

 

Best wishes to everyone going through this. We will get out of this and get our lives back.  :thumbsup: 

 

Susie65

 

     

 

     

 

Susie65 Hi, How are you doing I hope you are feeling well.. I just wanted to know if you are in the process of the crossover yourself.. I hope you are feeling better right now... I am suppose to get the schedule for the croosover soon.. Have you started it yet or are you still on the Klonopin..I would really appreciater the input on how it is for you..  The Klonopin is to hard to handle as you know...You are below the 1mg mark of K is that correct Susie?  I am at one mg of K in a week from 3mg of K... Please write be back and let me know how it is going for you.. I am  sorry that you fell.. and hurt yourself...I think we can loose our balance.. I know that because Ifell down the stairs last week...  Please get better.. I hope your knees are okay.

 

I also am and was driving my self nuts from not knowing what to do with the croosover... You say that you are doing it.. What an accomplishment.. I am proud of you..  My Best to you Susie.. I do not think the Benadryl is a good idea.. It might have side effects... Please be careful  I hope to hear from you soon on your progress and also I would appreciate to know what your symptoms were on the K and now the valium..  I am having a difficult time as I know you are.... Luv, Mishi

Link to comment
Share on other sites

Hi Schatje and Pamster,

 

Thanks very much for your great messages  :). I was very glad to read them, and am going to reply later when I'm feeling a little clearer. Started a new med called Clonidine 2 nights ago; it's for high blood pressure and, since mine skyrocketed recently after dropping the nighttime K dose, my Dr. thinks it will be helpful for benzo withdrawal. It definitely is (has stopped the A.M. heart-pounding deal), though it makes me so drowsy & tired that I'm not much of a thinker today.

 

But I did read that it can also be helpful with menopause, and I'm experiencing that big-time as well (oh joy! :tickedoff:), so hopefully all will even out in the next several days with this stuff. Maybe I can even drop a little more of the K this week sooner than I as planning if this Clonidine keeps helping.

 

All for now and will write much better replies soon.

 

Take good care and thanks so much,

 

Susie65  :smitten:

 

 

 

 

   

 

Hi Susie,

 

I was put on Clonodine for a short time after my cold turkey, I too had blood pressure issues, I wonder though if your blood pressure is too low now, since you're feeling so flat out and you fell?

 

I also thought I was getting hit pretty hard with menopause so I went on Premarin, it didn't seem to touch the symptoms I was still having, so I quit taking it.  As it turns out, it was withdrawal, not menopause that was making me so darn miserable.  It's funny, I still have menopause, hot flashes and some mood swings, but after living through benzo withdrawal, I don't give this a second thought, everything is so easy since this nightmare. 

 

You'll get your joy back, and life will be good again, the power of these drugs is amazing.  You won't be bitter either, since you're not that person anyway, if you're like me, you'll just feel gratitude.

Link to comment
Share on other sites

×
×
  • Create New...